Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes orange coloration around the base of penis?

i have orange coloration around the base of my penis on the right and left sides but not the center, sort of where the legs meet the torso of my body. i just noticed it today and i know it couldn't have been more than 4-6 months since its emergence. its not a solid orange patch, but more of a speckled pattern. i am 19 years old, 6ft. 4in, 165 lbs., and i have had no history of medical problems around this region before. currently i am taking minocycline for acne on my face and applying Epiduo (a facial cream) to also treat minor acne spots. i am also just getting over a soar throat and during that time i had taken a good amount of advil.
Mon, 20 Jul 2015
Report Abuse
Homeopath 's  Response
It may be a consequence of drug. If that red area is having itch, then it is a sort of fungal infection which is due to extreme humidity and sweat in that part. So you need to keep it dry and clean itch is present. If there is no itching, you should talk to your doctor who prescribed the medicine for pimples.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Minocycline


What causes orange coloration around the base of penis?

It may be a consequence of drug. If that red area is having itch, then it is a sort of fungal infection which is due to extreme humidity and sweat in that part. So you need to keep it dry and clean itch is present. If there is no itching, you should talk to your doctor who prescribed the medicine for pimples.